Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Question about Bactrim antibiotic?

My son has been on it for 5 days(has to take it 10)...I see improvement but not as much as I usually see with others. Also it is really watery even after I shake it up, is this normal?

Answer Question
 
Anonymous

Asked by Anonymous at 9:17 AM on Dec. 14, 2009 in Preschoolers (3-4)

Answers (3)
  • Yes and Yes.
    Zakysmommy

    Answer by Zakysmommy at 9:22 AM on Dec. 14, 2009

  • My 3 year old was on low dose of Bactrim as a preventative for her kidney reflux (she was on it from 4.5 months to 13 months)and it was watery. So yes I think it is normal.
    allmyblessings

    Answer by allmyblessings at 9:31 AM on Dec. 14, 2009

  • Not sure but you can call a pharmacy and ask the pharmacist. They would be able to give you accurate information.
    tyfry7496

    Answer by tyfry7496 at 8:38 PM on Dec. 14, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN